# SDR N6WA2021041603

- Difficulty date: April 16, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10104
- Aircraft time: 38,157 hours, 29,716 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-295 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRG 25R AT FS280-295. R&R STRG 25R AT FS280-295 IAW CRJ 700 SRM 53-00-03.
